Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 91, Issue 2, Spring 2024  pp. 505-519.

Convergence and preservation of cyclicity

Authors:  Alejandra Aguilera 1, Daniel Seco 2
Author institution: 1 Departamento de Matematica, Universidad de Buenos Aires, Instituto de Matematica ``Luis Santalo'' IMASCONICETUBA, Buenos Aires, Argentina
2 Universidad de la Laguna, Universidad Carlos III de Madrid and Instituto de Ciencias Matematicas CSICUAMUC3MUCM Avenida Astrofisico Francisco Sanchez, s/n. Facultad de Ciencias, seccion: Matematicas, apdo. 456. 38200 San Cristobal de La Laguna Santa Cruz de Tenerife, Spain


Summary:  We prove that the set of cyclic respectively,noncyclic functions in Dirichlet type spaces Dα is not closed in the topology induced by the norm. We also show that some additional conditions on a convergent sequence of cyclic functions {fn} force cyclicity of the limit f. We show counterexamples satisfying all but one of these conditions. Then we find precise estimates for the distance between the corresponding optimal polynomial approximants of each degree d and control its blow up as the choice of f moves within Dα.

DOI: http://dx.doi.org/10.7900/jot.2022jun10.2403
Keywords: Optimal polynomial approximants, Dirichlet spaces, invariant subspaces


Contents    Full-Text PDF